# SDR COMA0560759

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100463
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING PLANK, FUEL BOOST PUMP SATELLITE HOLE NR 7 HAS CORROSION DAMAGE.  INCORPORATED REPAIRS IAW REO 601R-57-21-169 REV B.
